Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 6826482, 7 pages
http://dx.doi.org/10.1155/2016/6826482
Research Article

Bessel Equation in the Semiunbounded Interval : Solving in the Neighbourhood of an Irregular Singular Point

1The First Institute of Oceanography, State Oceanic Administration, Qingdao 266061, China
2College of Marine Sciences, Shanghai Ocean University, Shanghai 201306, China

Received 28 April 2016; Accepted 28 June 2016

Academic Editor: Theodore E. Simos

Copyright © 2016 Qing-Hua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This study expresses the solution of the Bessel equation in the neighbourhood of as the product of a known-form singular divisor and a specific nonsingular function, which satisfies the corresponding derived equation. Considering the failure of the traditional irregular solution constructed with the power series, we adopt the corrected Fourier series with only limited smooth degree to approximate the nonsingular function in the interval . In order to guarantee the series’ uniform convergence and uniform approximation to the derived equation, we introduce constraint and compatibility conditions and hence completely determine all undetermined coefficients of the corrected Fourier series. Thus, what we found is not an asymptotic solution at (not to mention a so-called formal solution), but a solution in the interval with certain regularities of distribution. During the solution procedure, there is no limitation on the coefficient property of the equation; that is, the coefficients of the equation can be any complex constant, so that the solution method presented here is universal.